# SDR HEED065838

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 230065546101
- Condition: Damaged
- Location: Hyd System
- Part time: 4,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLAIR. REPLACED UNIT.
